A Volterra-type integration operator on Fock spaces

Constantin, Olivia (2012) A Volterra-type integration operator on Fock spaces. Proceedings of the American Mathematical Society, 140 (12). pp. 4247-4257. ISSN 1088-6826(online) 0002-9939(print) . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1090/S0002-9939-2012-11541-2

Abstract

We study certain spectral properties and the invariant subspaces for some classes of integration operators of Volterra type on the Fock space.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 04 Oct 2012 11:14
Last Modified: 23 Jan 2013 12:16
Resource URI: http://kar.kent.ac.uk/id/eprint/31257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):